Applicability of host identities to implement non-repudiable service usage

S. Heikkinen

    Research output: Contribution to journalArticleScientificpeer-review

    Translated title of the contributionApplicability of host identities to implement non-repudiable service usage
    Original languageEnglish
    Pages (from-to)14-28
    JournalInternational Journal on Advances in Systems and Measurements
    Volume1
    Issue number1
    Publication statusPublished - 2008
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • No publication forum level

    Cite this